Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On typhoid treatment, recurring fever, severe tiredness, low platelet count. Further treatment required?

hi, doctor. iam suffering from typhoid since 45days . .i had high grade fever . . my report was widal positive with 1:160. i took ten days cefixime 200mg bd , , then after 5 days fever relapsed . my report was S.TYPHI 1:320. . so again my doctor prescribed me 12 days cefixime 200mg bd and oflo bd . . after that also i was having fever . . then he gave me ceftriaxone 1gm od for 7 days . . now also i am having fever on and off . . severe tieredness . .my platelate count has fallen down from 3 to 1.85 . . do i need further treatment? all other reports are normal . . .
Asked On : Tue, 22 May 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
The way you have described your symptoms, treatment and blood reports......I presume we are dealing with either partially treated enteric fever or multi drug resistant enteric fever. Your really require further treatment in form of IV antibiotics and require your blood culture done for confirmation of typhoid fever and to rule out other infection. Thanks
Answered: Mon, 4 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor